# SDR IPXA09155729

- Difficulty date: April 21, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 8,942 hours, 5,740 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C SKIN SUPPORT WEB AT FR86-FR87, STR 33R IS DEFORMED AND CRACKED.  REMOVED, FABBED AND INSTALLED WEB PLATE SKIN SUPPORT IAW DWG A53986752, A300 SRM 51-40-44, 51-40-21 PAGE 7-10, PARAGRAPH 6A-6B AND PAGE 30, PARAGRAPH 7B.
